# SDR DALA2019121607316

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 47,108 hours, 29,055 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blade
- Condition: Missing
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS WIPER BLADE MISSING ON ARRIVAL LOG-PAGE UPDATED @ 14DEC19 0835 UTC 02 CORR BY SIEKIERA 00705577 PVD 14DEC19 ATA 3043 RII: N ENTR 00705577 W REPLACED CAPT WINDSHIELD WIPER AND ARM PER MD90 AMM 30-43 INSPECTED AROUND WINDSHIELD AREA NO VISUAL DAMAGE NOTED (6465836)
